Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

On antibiotics for sinus infection. Thick mucus in the roof of the mouth. No relief from antibiotics. What to do?

I have been on two antibotics for a sinus infection. For the past week i have had pockets of fluid and thick mucus in the roof of my mouth and side of my throat. In order to relieve these pickets i push with my tounge but they fill right back up.twice today when swallowing a pill it has gone in my nasal cavity. I cant get this last one to desolve and its painful. What should i do. Is there more going on with my sinuses? Im no better after 8 days of antibotics flonas claritin d
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
NO NEED OF ANTIBIOTICS IN SINUSES
THIS IS THICK DISCHARE OF MUCUS FROM SINUSES
TAKE LOT OF WArm water
take metrogyl 200 mg bd
tab montair fx(combination of montelucast and fexofenadine)
SYP ASCORIL 1/2 TSF BD TO LIQUIFY MUCOUS
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
SEA WATER DROPS 2 DROPS IN EACH NOSE AT NIGHT
NO STEAm
stop metrogyl after 7 days
others to continue for 3 week
after this episode consult alrgeolo9gist to cure all alergies
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor